Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 50.

Borkar, Vivek S. ; Ghosh, Mrinal K. ; Rangarajan, G. (2010) Application of nonlinear filtering to credit risk Operations Research Letters, 38 (6). pp. 527-532. ISSN 0167-6377

Basu, Arnab ; Ghosh, Mrinal K. (2009) Asymptotic analysis of option pricing in a Markov modulated market Operations Research Letters, 37 (6). pp. 415-419. ISSN 0167-6377

Basak, Gopal K. ; Ghosh, Mrinal K. ; Mukherjee, Diganta (2009) Equilibrium and stability of a stock market game with big traders Differential Equations and Dynamical Systems, 17 (3). pp. 283-299. ISSN 0971-3514

Ghosh, Mrinal K. ; Rao, Mallikarjuna K. S. ; Sheetal, Dharmatti (2009) Differential games of mixed type with control and stopping times NODEA : Nonlinear Differential Equations and Applications, 16 (2). pp. 143-158. ISSN 1021-9722

Ghosh, Mrinal K. ; Goswami, Anindya ; Kumar, Suresh K. (2009) Portfolio optimization in a semi-markov modulated market Applied Mathematics & Optimization, 60 (2). pp. 275-296. ISSN 0095-4616

Ghosh, Mrinal K. ; Goswami, Anindya (2009) Risk minimizing option pricing in a semi-Markov modulated market SIAM Journal on Control and Optimization, 48 (3). pp. 1519-1541. ISSN 0363-0129

Ghosh, Mrinal K. ; Goswami, Anindya (2008) Partially observed semi-Markov zero-sum games with average payoff Journal of Mathematical Analysis and Applications, 345 (1). pp. 26-39. ISSN 0022-247X

Deshpande, Amogh ; Ghosh, Mrinal K. (2008) Risk minimizing option pricing in a regime switching market Stochastic Analysis and Applications, 26 (2). pp. 313-324. ISSN 0736-2994

Ghosh, Mrinal K. ; Mallikarjuna Rao, K. S. (2007) Zero-sum stochastic games with stopping and control Operations Research Letters, 35 (6). pp. 799-804. ISSN 0167-6377

Basu, Arnab ; Ghosh, Mrinal K. (2007) Stochastic differential games with multiple modes and applications to portfolio optimization Stochastic Analysis and Applications, 25 (4). pp. 845-867. ISSN 0736-2994

Ghosh, Mrinal K. ; Goswami, Anindya (2006) Partially observable semi-markov games with discounted payoff Stochastic Analysis and Applications, 24 (5). pp. 1035-1059. ISSN 0736-2994

Ghosh, Mrinal K. ; Suresh Kumar, K. (2005) A nonzero-sum stochastic differential game in the orthant Journal of Mathematical Analysis and Applications, 305 (1). pp. 158-174. ISSN 0022-247X

Ghosh, Mrinal K. ; Kumar, Suresh K. ; Nandkumaran, A. K. ; Rao, Mallikarjuna K. S. (2005) Differential games of fixed duration in the framework of relaxed strategies Differential Equations and Dynamical Systems, 13 (3-4). pp. 251-273. ISSN 0971-3514

Ghosh, Mrinal K. ; Mallikarjuna Rao, K. S. (2005) Differential games with Ergodic payoff SIAM Journal on Control and Optimization, 43 (6). pp. 2020-2035. ISSN 0363-0129

Arapostathis, A. ; Ghosh, M. K. (2004) Ergodic control of jump diffusions in Rd under a near-monotone cost assumption Proceedings - IEEE Conference on Decision and Control, 4 . pp. 4140-4145. ISSN 0191-2216

Ghosh, M. K. ; McDonald, D. ; Sinha, S. (2004) Zero-sum stochastic games with partial information Journal of Optimization Theory and Applications, 121 (1). pp. 99-118. ISSN 0022-3239

Ghosh, M. K. ; Shaiju, A. J. (2004) Existence of value and saddle point in infinite-dimensional differential games Journal of Optimization Theory and Applications, 121 (2). pp. 301-325. ISSN 0022-3239

Ghosh, Mrinal K. ; Mallikarjuna Rao, K. S. (2003) A probabilistic approach to second order variational inequalities with bilateral constraints Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 113 (4). pp. 431-442. ISSN 0253-4142

Borkar, Vivek S. ; Ghosh, Mrinal K. (2003) Ergodic control of partially degenerate diffusions in a compact domain Stochastics An International Journal of Probability and Stochastic Processes, 75 (4). pp. 221-231. ISSN 1744-2508

Ghosh, Mrinal K. ; Nandakumaran, A. K. ; Mallikarjuna Rao, K. S. (2003) A zero sum differential game in a Hilbert space Journal of Mathematical Analysis and Applications, 283 (1). pp. 167-179. ISSN 0022-247X

Ghosh, Mrinal K. ; Suresh Kumar, K. (2002) A stochastic differential game in the orthrant Journal of Mathematical Analysis and Applications, 265 (1). pp. 12-37. ISSN 0022-247X

Arapostathis, Ari ; George, Raju K. ; Ghosh, Mrinal K. (2001) On the controllability of a class of nonlinear stochastic systems Systems & Control Letters, 44 (1). pp. 25-34. ISSN 0167-6911

Ghosh, Mrinal K. ; Suresh Kumar, K. ; Mallikarjuna Rao, K. S. (2001) A note on stochastic minimax principle International Journal of Dynamical Systems and Differential Equations, 9 (1-2). pp. 105-112. ISSN 1752-3583

Ghosh, Mrinal K. ; Kumar, Suresh K. ; Rao, Mallikarjuna K. S. (2001) A note on stochastic minimax principle Differential Equations and Dynamical Systems, 9 (1-2). pp. 105-112. ISSN 0971-3514

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1999) Stability of degenerate diffusions with state-dependent switching Journal of Mathematical Analysis and Applications, 240 (1). pp. 219-248. ISSN 0022-247X

Borkar, V. S. ; Ghosh, M. K. ; Sahay, P. (1999) Optimal control of a stochastic hybrid system with discounted cost Journal of Optimization Theory and Applications, 101 (3). pp. 557-580. ISSN 0022-3239

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1999) Stability and functional limit theorems for random degenerate diffusions Sankhya - Series A, 61 (1). pp. 12-35. ISSN 0581-572X

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1999) Stability and functional limit theorems for random degenerate diffusions Sankhya - Series A, 61 (1). pp. 12-35. ISSN 0581-572X

Arapostathis, Ari ; Ghosh, Mrinal K. ; Marcus, Steven I. (1999) Harnack's inequality for cooperative weakly coupled elliptic systems Communications in Partial Differential Equations, 24 (9&10). pp. 1555-1571. ISSN 0360-5302

Ghosh, Mrinal K. ; Marcus, Steven I. (1998) Stochastic differential games with multiple modes Stochastic Analysis and Applications, 16 (1). pp. 91-105. ISSN 0736-2994

Ghosh, M. K. ; Bagchi, A. (1998) Stochastic games with average payoff criterion Applied Mathematics and Optimization, 38 (3). pp. 283-301. ISSN 0095-4616

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1997) Limit theorems for random degenerate diffusions Nonlinear Analysis, 30 (1). pp. 211-222. ISSN 0362-546X

Basak, Gopal K. ; Bisi , Arinab ; Ghosh, Mrinal K. (1997) Controlled random degenerate diffusions under long-run average cost Stochastics An International Journal of Probability and Stochastic Processes, 61 (1-2). pp. 121-140. ISSN 1744-2508

Basak, Gopal K. ; Borkar, Vivek S. ; Ghosh, Mrinal K. (1997) Ergodic control of degenerate diffusions Stochastic Analysis and Applications, 15 (1). pp. 1-17. ISSN 0736-2994

Ghosh, Mrinal K. ; Arapostathis, Aristotle ; Marcus, Steven I. (1997) Ergodic control of switching diffusions SIAM Journal on Control and Optimization, 35 (6). pp. 1952-1988. ISSN 0363-0129

Kumar, K. S. ; Ghosh, M. K. (1997) Zero-sum stochastic differential games with reflecting diffusions Computational and Applied Mathematics, 16 (3). pp. 237-246. ISSN 0101-8205

Basak, Gopal K. ; Bisi, Arnab ; Ghosh, Mrinal K. (1996) Stability of a random diffusion with linear drift Journal of Mathematical Analysis and Applications, 202 (2). pp. 604-622. ISSN 0022-247X

Ghosh, M. K. ; Arapostathis, A. ; Marcus, S. I. (1995) A note on an LQG regulator with Markovian switching and pathwise average cost IEEE Transactions on Automatic Control, 40 (11). pp. 1919-1921. ISSN 0018-9286

Fern√°ndez-Gaucherand, Emmanuel ; Ghosh, Mrinal K. ; Marcus, Steven I. (1994) Controlled markov processes on the infinite planning horizon: weighted and overtaking cost criteria Mathematical Methods of Operations Research, 39 (2). pp. 131-155. ISSN 1432-2994

Arapostathis, Aristotle ; Borkar, Vivek S. ; Fernandez-Gaucherand, Emmanuel ; Ghosh, Mrinal K. ; Marcus, Steven I. (1993) Discrete-time controlled markov processes with average cost criterion: a survey SIAM Journal on Control and Optimization, 31 (2). pp. 282-344. ISSN 0363-0129

Ghosh, Mrinal K. ; Arapostathis, Aristotle ; Marcus, Steven I. (1993) Optimal control of switching diffusions with application to flexible manufacturing systems SIAM Journal on Control and Optimization, 31 (5). pp. 1183-1204. ISSN 0363-0129

Borkar, V. S. ; Ghosh, M. K. (1992) Stochastic differential games: occupation measure based approach Journal of Optimization Theory and Applications, 73 (2). pp. 359-385. ISSN 0022-3239

Ghosh, Mrinal K. ; Marcus, Steven I. (1992) On strong average optimality of Markov decision processes with unbounded costs Operations Research Letters, 11 (2). pp. 99-104. ISSN 0167-6377

Borkar, Vivek S. ; Ghosh, Mrinal K. (1992) Ergodic and adaptive control of nearest-neighbor motions Mathematics of Control, Signals, and Systems, 5 (4). p. 453. ISSN 0932-4194

Ghosh, Mrinal K. ; Marcus, Steven I. (1991) A note on controlled diffusions with long finite horizon Systems & Control Letters, 16 (5). pp. 379-385. ISSN 0167-6911

Borkar, Vivek S. ; Ghosh, Mrinal K. (1991) Ergodic and adaptive control of nearest-neighbor motions Mathematics of Control, Signals, and Systems (MCSS), 4 (1). pp. 81-98. ISSN 0932-4194

Borkar, Vivek S. ; Ghosh, Mrinal K. (1990) Controlled diffusions with constraints Journal of Mathematical Analysis and Applications, 152 (1). pp. 88-108. ISSN 0022-247X

Ghosh, Mrinal K. (1990) Markov decision processes with multiple costs Operations Research Letters, 9 (4). pp. 257-260. ISSN 0167-6377

Borkar, Vivek S. ; Ghosh, Mrinal K. (1990) Ergodic control of multidimensional diffusions, II: adaptive control Applied Mathematics and Optimization, 21 (1). pp. 191-220. ISSN 0095-4616

Borkar, Vivek S. ; Ghosh, Mrinal K. (1988) Ergodic control of multidimensional diffusions I: the existence results SIAM Journal on Control and Optimization, 26 (1). pp. 112-126. ISSN 0363-0129

This list was generated on Sun Oct 2 16:10:27 2022 UTC.